IS sweeting a side-effect to be looke at - my mom just started taking and having really bad time sweeting. Help.
Yes it is a serious side effect
Seek medical attention right away if any of these SEVERE side effects occur when using Reglan:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); abnormal thinking; confusion; dark urine; decreased balance or coordination; decreased sexual ability; fast, slow, or irregular heartbeat; fever; hallucinations; loss of bladder control; mental or mood changes (eg, depression, anxiety, agitation, jitteriness); seizures; severe or persistent dizziness, headache, or trouble sleeping; severe or persistent restlessness, including inability to sit still; shortness of breath; stiff or rigid muscles; ******sudden increased sweating; *******sudden, unusual weight gain; suicidal thoughts or actions; swelling of the arms, legs, or feet; uncontrolled muscle spasms or movements (eg, of the arms, legs, tongue, jaw, cheeks; twitching; tremors); vision changes; yellowing of the skin or eyes.
Till you can speak with the doctor (which should be immediately) do not take any more and if she is not diabetic get her some Gatorade. As she is loosing electrolytes.
If this is not controlled she could have a seizure.
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 1 answer
Posted 2 Mar 2010 • 2 answers
Posted 29 Mar 2011 • 3 answers
Posted 10 Jun 2013 • 1 answer
Posted 15 Apr 2015 • 2 answers